Access count of this item: 92

Files in This Item:
File Description SizeFormat 
0990-18.pdf226.09 kBAdobe PDFView/Open
Title: Variable Coefficients A-stable Explicit Runge-Kutta Methods (II)
Authors: Nakashima, Masaharu
Author's alias: 中島, 正治
Issue Date: Apr-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 990
Start page: 165
End page: 168
URI: http://hdl.handle.net/2433/61090
Appears in Collections:0990 科学技術における数値計算の理論と応用II

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.